HI, I have been feeling achy in my arms and legs for about 3 months now. Everyday I get achy sometimes worse than others, sometimes just arms, just legs or both. I wake up...even before I get out of bed , severely achy in my legs (like the sides of my hips) then the ache moves to my thighs all day 0n/off legs, arms or both. It's a flu-like ache. Anyway had blood tests, cbc, chem, lyme,epstien barr ..all Normal. Regular Thyroid test tsh normal.
Anti-thyroglobulin antibodies were high they were 318 (normal is less than 30) My doc said that this level is too low to cause symptoms.... that if I really had a thyroid problem the number would be in the thousands. I also found out my FERRITIN is 8 which is low... I am not anemic and all other hemoglobin and Hematocrit is normal.
I FEEL so ACHY and I am really scared .....could this be a sign of something terrible?? Does anyone know what this could be?? The Dcotor said she has no idea what's causing it, that it may be some virus that will eventually go away..... I started IRON about 1 month ago and still feel no better...EVEN went to NEURO HAd Brain MRI.....one single spot found ..but doc said it is nothing and she (NEURO) also said what MD said...that she has no idea why I feel so achy.... PLEASE HELP?
Does this flu like ache start in one joint and kinda spread all over your body? Starting down one side and around up through the next side? I had something like that in 2003 and it was terrible. They never could figure out what it was and after a year of those "flare ups" of the "spreading dull ache" it did go away on its own. But now, I still am not feeling well, but the attack type pains are gone. All my blood work comes back normal as well. I have researched for 7 years now and I think I have Hashimoto's. I am getting the tests done when my insurance switches to a better one. I also found out recently that I am pre diabetic.
If you distrust your doctor's take on what is normal or he is unwilling to even give you a trial run on a thyroid med to see if you get better, you can check out the Top Doc list on thyroid-info.com
I'm not sure but it looks like your levels indicate you do have high antibodies which you can have and still have a normal TSH, but it still means you have thyroid problem. I would go for a second opinion. But please wait for more replies from the more experienced people here they will be able to throw some more light on it for you. I'm not too good on the reference ranges for tests, only those they do here in the UK.
I had all normal antiboties and a elevated thyroglobulin. Messed me up bad!!! Just had surgery for 1cm nodule namd a 2.5cm nodule and 90% of my thyroid gald taken too.. The thyroid glad is a a funky lil deal it can do manyhtings to you. I had chest pain. It is gone!! THey took the nodules that were all tangled in my nerves and poof no more chest pain!!! AWAITING pathology but hey things happen for a reasone you just got to fin the reason,,,
Hang in there!
Have you had your vitamin D levels checked? Low Vit D, Ferritin and B12 levels are very common in thyroid disfunction, and the antibodies may be interfering with thyroid function and balance even if you're not clinically hypo yet. Read up on these subjects, because deficiencies in these areas can cause the types of symptoms you describe. I have had terrible joint and muscle pain since we first discovered I was positive for TgAbs almost a year ago. I started supplementing about a month ago with both vit D and ferritin and have had some definite pain relief. I'm not saying that's your answer, but it may be someplace for you to look to see if correcting any deficiencies might help eliminate some of your pain.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.